Über areolär-harmonische Funktionen

J. Ridder Groningen

TBD mathscidoc:1701.33952

Acta Mathematica, 78, (1), 205-289, 1946.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ]
@inproceedings{j.1946über,
  title={Über areolär-harmonische Funktionen},
  author={J. Ridder},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121770648661},
  booktitle={Acta Mathematica},
  volume={78},
  number={1},
  pages={205-289},
  year={1946},
}
J. Ridder. Über areolär-harmonische Funktionen. 1946. Vol. 78. In Acta Mathematica. pp.205-289. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121770648661.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved